Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: blood in bowel movements


 moclimber - Tue Jan 18, 2005 7:59 pm

I noticed the past couple of times I had a bowel movement that there was blood in it. I have not really been constipated lately but my bowel movements have been a lot thicker than usual and I have had to exert myself more to get it to come out. I am 19 years old but, I had Hodgkin's Lymphoma from June 2003 through June 2004. I don't know if it is something to do with that or what. Any information would be helpful...Thanks
 Dr. Tamer Fouad - Wed Jan 19, 2005 9:03 am

User avatar It could be the blood thinner you are currently taking. Or it could be piles. You are at increased risk of developing piles if you continue to strain during defication. Please contact your doctor immediately and report the bleeding. Why are you taking the blood thinner?

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us